On the Korteweg-de Vries-Kuramoto-Sivashinsky equation
H.A. Biagioni, J.L. Bona, R.J. Iorio, jr., and M. Scialom
Advances in Differential Equations,
Volume 1, Number 1 (1996), 1-20
The fast diffusion equation with logarithmic nonlinearity and the evolution of conformal metrics in the plane
Juan L. Vazquez, Juan R. Esteban, and Ana Rodriguez
Advances in Differential Equations,
Volume 1, Number 1 (1996), 21-50
Degenerate parabolic PDEs with discontinuities and generalized evolutions of surfaces
Hitoshi Ishii
Advances in Differential Equations,
Volume 1, Number 1 (1996), 51-72
Blow up for $u_t-\triangle u=g(u)$ revisited
Haim Brezis, Thierry Cazenave, Yvan Martel, and Arthur Ramiandrisoa
Advances in Differential Equations,
Volume 1, Number 1 (1996), 73-90
On the solutions to some elliptic equations with nonlinear Neumann boundary conditions
M. Chipot, I. Shafrir, and M. Fila
Advances in Differential Equations,
Volume 1, Number 1 (1996), 91-110
Asymptotic stability for the differential system $u''+\sigma(t)|u|^\alpha|u'|^\beta u'+f(u)=0$
Giovanni Leoni
Advances in Differential Equations,
Volume 1, Number 1 (1996), 111-132
Boundary blow up for semilinear elliptic equations with nonlinear gradient terms
Catherine Bandle and Ester Giarrusso
Advances in Differential Equations,
Volume 1, Number 1 (1996), 133-150
Singular limit of some quasilinear wave equations with damping terms
Tokio Matsuyama
Advances in Differential Equations,
Volume 1, Number 2 (1996), 151-174
On the application of solutions of the fourth Painlevé
equation to various physically motivated nonlinear
partial differential equations
Andrew P. Bassom, Peter A. Clarkson, and Andrew C. Hicks
Advances in Differential Equations,
Volume 1, Number 2 (1996), 175-198
On a semilinear elliptic problem in $R^N$ with a non-Lipschitzian nonlinearity
Carmen Cortázar, Manuel Elgueta, and Patricio Felmer
Advances in Differential Equations,
Volume 1, Number 2 (1996), 199-218
Existence and multiplicity of nontrivial solutions in semilinear critical problems of fourth order
F. Bernis, J. García Azorero, and I. Peral
Advances in Differential Equations,
Volume 1, Number 2 (1996), 219-240
On positive entire solutions to a class of equations with a singular coefficient and critical exponent
Susanna Terracini
Advances in Differential Equations,
Volume 1, Number 2 (1996), 241-264
Almost periodicity enforced by Coulomb friction
Klaus Deimling, Georg Hetzer, and Wen Xian Shen
Advances in Differential Equations,
Volume 1, Number 2 (1996), 265-281
Hopf bifurcation on the hexagonal lattice with small frequency
Michael Renardy
Advances in Differential Equations,
Volume 1, Number 2 (1996), 283-299
Nonlinear oblique boundary value problems for two-dimensional curvature equations
John Urbas
Advances in Differential Equations,
Volume 1, Number 3 (1996), 301-336
Finite speed of propagation and continuity of the interface for thin viscous flows
Francisco Bernis
Advances in Differential Equations,
Volume 1, Number 3 (1996), 337-368
Controllability of the linear system of thermoelastic plates
Enrique Zuazua and Luz de Teresa
Advances in Differential Equations,
Volume 1, Number 3 (1996), 369-402
The periodic predator-prey Lotka-Volterra model
Julián López-Gómez, Rafael Ortega, and Antonio Tineo
Advances in Differential Equations,
Volume 1, Number 3 (1996), 403-423
Infinite-dimensional elliptic equations with Hölder-continuous coefficients
Piermarco Cannarsa and Giuseppe Da Prato
Advances in Differential Equations,
Volume 1, Number 3 (1996), 425-452
Minimization problems for noncoercive functionals subject to constraints. II
Vy Khoi Le and Klaus Schmitt
Advances in Differential Equations,
Volume 1, Number 3 (1996), 453-498
Navier-Stokes equations in three-dimensional thin domains with various boundary conditions
Roger Temam and Mohammed Ziane
Advances in Differential Equations,
Volume 1, Number 4 (1996), 499-546
Maximal attractor and inertial sets for a conserved phase field model
D. Brochet, D. Hilhorst, and A. Novick-Cohen
Advances in Differential Equations,
Volume 1, Number 4 (1996), 547-578
Positive periodic solutions for semilinear reaction diffusion systems on $R^N$
Sandro Merino
Advances in Differential Equations,
Volume 1, Number 4 (1996), 579-609
Asymptotic behavior for minimizers of a Ginzburg-Landau-type functional in higher dimensions associated with n-harmonic maps
Min-Chun Hong
Advances in Differential Equations,
Volume 1, Number 4 (1996), 611-634
Uniform stabilization of spherical shells by boundary dissipation
I. Lasiecka, R. Triggiani, and V. Valente
Advances in Differential Equations,
Volume 1, Number 4 (1996), 635-674
Abstract periodic Hamiltonian systems
V. Barbu
Advances in Differential Equations,
Volume 1, Number 4 (1996), 675-688
Higher-order Melnikov functions for degenerate cubic Hamiltonians
I.D. Iliev
Advances in Differential Equations,
Volume 1, Number 4 (1996), 689-708
Bifurcation for nonlinear elliptic boundary value problems. III
Kazuaki Taira and Kenichiro Umezu
Advances in Differential Equations,
Volume 1, Number 4 (1996), 709-727
Global existence and blow up in a parabolic problem with nonlocal dynamical boundary conditions
Daniele Andreucci and Roberto Gianni
Advances in Differential Equations,
Volume 1, Number 5 (1996), 729-752
On the number of positive solutions for nonhomogeneous semilinear elliptic problem
Daomin Cao and J. Chabrowski
Advances in Differential Equations,
Volume 1, Number 5 (1996), 753-772
Positive solutions of a semilinear elliptic equation on $R^N$ with indefinite nonlinearity
S. Cingolani and J. L. Gámez
Advances in Differential Equations,
Volume 1, Number 5 (1996), 773-791
On the Cauchy problem for Landau equation: sequential stability, global existence
Cédric Villani
Advances in Differential Equations,
Volume 1, Number 5 (1996), 793-816
he Cauchy problem for a class of
$2 \times 2$
hyperbolic systems of conservation laws with unbounded propagation speed
Masao Yamazaki and Taeko Yamazaki
Advances in Differential Equations,
Volume 1, Number 5 (1996), 817-856
The scalar curvature equation on $\mathbb R^n$ and $S^n$
Gabriele Bianchi
Advances in Differential Equations,
Volume 1, Number 5 (1996), 857-880
On nonquadratic Hamiltonian elliptic systems
D. G. De Figueiredo and C. A. Magalhães
Advances in Differential Equations,
Volume 1, Number 5 (1996), 881-898
Existence and regularity results for nonlinear elliptic equations with measure data
T. Del Vecchio and M. R. Posteraro
Advances in Differential Equations,
Volume 1, Number 5 (1996), 899-917
On the well-posedness of Benney's interaction equation of short and long waves
Daniella Bekiranov, Takayoshi Ogawa, and Gustavo Ponce
Advances in Differential Equations,
Volume 1, Number 6 (1996), 919-937
Existence, uniqueness and regularity results for integro-differential Heisenberg equations
Alessandra Cutrì and Maria Giovanna Garroni
Advances in Differential Equations,
Volume 1, Number 6 (1996), 939-963
Local T-sets and renormalized
solutions of degenerate quasilinear elliptic equations with an $L^1$-datum
Youcef Atik and Jean Michel Rakotoson
Advances in Differential Equations,
Volume 1, Number 6 (1996), 965-988
On the rate of drying of gelatin in a photographic film
E. DiBenedetto and D. J. Diller
Advances in Differential Equations,
Volume 1, Number 6 (1996), 989-1003
Solvability of a class of parabolic inverse problems
Hong-Ming Yin
Advances in Differential Equations,
Volume 1, Number 6 (1996), 1005-1023
Sign changing solutions of nonlinear elliptic equations
Monica Musso and Donato Passaseo
Advances in Differential Equations,
Volume 1, Number 6 (1996), 1025-1052
On mild and weak solutions of elliptic-parabolic problems
Philippe Benilan and Petra Wittbold
Advances in Differential Equations,
Volume 1, Number 6 (1996), 1053-1073
Singular boundary value problems for nonlinear elliptic equations in nonsmooth domains
Jean Fabbri and Laurent Veron
Advances in Differential Equations,
Volume 1, Number 6 (1996), 1075-1098
Positive steady states for prey-predator models with cross-diffusion
Kimie Nakashima and Yoshio Yamada
Advances in Differential Equations,
Volume 1, Number 6 (1996), 1099-1122